# SDR FDEA2019082101966

- Difficulty date: August 20, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 74,859 hours, 25,466 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: ANB738429
- Part serial: 0000
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD CENTER CARGO DOOR HAS CORROSION UNDER AFT HINGE ASSY. REMOVED AND REPLACED WEB / DOUBLER IAW DWG ANB7384 AND MD10-30 SRM 51-31-01 VOL   II PART .  MAJOR REPAIR
